# SDR 2006UALA00590

- Difficulty date: March 24, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 57,365 hours, 9,350 cycles
- Engine: Pwa PW4060
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 161T11454
- Part serial: 1608462
- Condition: Cracked
- Location: Lt Mlg
- Part time: 57,365 hours, 9,350 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION OF LT MLG BOGIE PIN, CRACK INDICATION WAS FOUND.  INITIAL ULTRASONIC TEST INDICATED CRACKING.  THEREFORE, THE PART WAS REPLACED WITH A NEW -5.  SUBSEQUENT TESTING REVEALED THAT THE PART WAS NOT CRACKED.
